MAUDE Adverse Event Report: TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,

TELEFLEX MEDICAL MDK VI MF 0 TC43/HR26 48"; SUTURE, SURGICAL, ABSORBABLE,
Catalog Number 833-137
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the surgeon reported that the sutures tore completely during use with the capio slim device.Multiple sutures were used, and three sutures from the same lot number were reported to have torn.The team has segregated this lot from the remaining stock as a precaution and have raised concerns that this may be a faulty batch".No patient harm or injury.The patient status is reported as "fine".

Brand Name
MDK VI MF 0 TC43/HR26 48"
Common Device Name
SUTURE, SURGICAL, ABSORBABLE,
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key24931501
Report Number3004365956-2026-00006
Device Sequence Number5180030
Product Code NEW
UDI-Device Identifier14026704603920
UDI-Public(01)14026704603920(11)250519(17)280502(10)74E2500096(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K030212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number833-137
Device Lot Number74E2500096
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown